# SDR SWAA001352

- Difficulty date: July 21, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 44,787 hours, 44,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
